The multiplicity conjecture in low codimensions

Juan Migliore, Uwe Nagel, Tim Römer

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We establish the multiplicity conjecture of Herzog, Huneke, and Srinivasan about the multiplicity of graded Cohen-Macaulay algebras over a field, for codimension two algebras and for Gorenstein algebras of codimension three. In fact, we prove stronger bounds than the conjectured ones allowing us to characterize the extremal cases. This may be seen as a converse to the multiplicity formula of Huneke and Miller that inspired the conjectural bounds.

Original languageEnglish
Pages (from-to)731-747
Number of pages17
JournalMathematical Research Letters
Issue number5-6
StatePublished - 2005

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The multiplicity conjecture in low codimensions'. Together they form a unique fingerprint.

Cite this